# SDR AALA2019040199002

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 54,982 hours, 15,628 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THE RIGHT FLAP FAILED BETWEEN 20 AND 25 LEFT FLAP CONTINUED TO 30. WHILE ACCOMPLISHING QRH PROCEDURE, RIGHT FLAP RESUMED TRAVEL TO 30. CONTROL INPUTS CONFIRMED FLAP INDICATION WAS CORRECT. FLAPS RETRACTED NORMAL. MAINTENANCE  PERFORMED BITE ON BOTH FSEUS, NO FAULTS FOUND. ALSO RAN FLAPS TO 30. NO FAULTS FOUND, BITE FSAM, NO FAULTS FOUND. A/C OK FOR SERVICE ALL WORK ACCOMPLISHED IAW AMM 27-51-00-715-001, REVIEWED HISTORY, NO FAULTS FOUND.
